Conference item icon

Conference item

H(infinity) filtering of continuous-time linear systems with multiplicative noise

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Volume:
1-2
Pages:
35-40
Host title:
ROBUST CONTROL DESIGN 2000, VOLS 1 and 2
Publication date:
2000-01-01
ISSN:
0962-9505
Source identifiers:
61797
ISBN:
0080432492
Keywords:
Pubs id:
pubs:61797
UUID:
uuid:93e529eb-d362-4e0b-a65d-10181f42c090
Local pid:
pubs:61797
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP